Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 60, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 25, 2012, 7:52 PM EDT for Atlantic County, Burlington County, Ocean County, New Jersey. It was in force for 75 min.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 7:52 PM EDT (23:52 UTC)
- Expired
- Jun 25, 2012, 9:07 PM EDT
- In force
- 75 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1384 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
406
WGUS81 KPHI 252352
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 PM EDT MON JUN 25 2012
NJC001-005-029-260245-
/O.NEW.KPHI.FA.Y.0060.120625T2352Z-120626T0245Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-ATLANTIC NJ-OCEAN NJ-
752 PM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SMALL STREAM FLOOD ADVISORY FOR...
SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
CENTRAL ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
SOUTH CENTRAL OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1045 PM EDT
* AT 751 PM EDT DOPPLER RADAR INDICATED AN AREA OF TRAINING
THUNDERSTORMS ACROSS SOUTHERN BURLINGTON COUNTY. THESE STORMS ARE
MOVING TOWARDS THE EAST AT 30 MPH AND WILL CONTINUE TO DROP UPWARDS
OF AN INCH OF RAIN IN ONE HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3963 7422 3962 7425 3956 7425 3952 7427
3951 7436 3953 7435 3953 7440 3951 7441
3955 7463 3979 7456 3977 7431 3971 7418
$$
HEAVENER1 follow-up statement
254
WGUS81 KPHI 260107
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
907 PM EDT MON JUN 25 2012
NJC001-005-029-260117-
/O.CAN.KPHI.FA.Y.0060.000000T0000Z-120626T0245Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-ATLANTIC NJ-OCEAN NJ-
907 PM EDT MON JUN 25 2012
...THE SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTH
CENTRAL OCEAN...CENTRAL ATLANTIC AND SOUTHEASTERN BURLINGTON
COUNTIES...
LAT...LON 3963 7422 3962 7425 3956 7425 3952 7427
3951 7436 3953 7435 3953 7440 3951 7441
3955 7463 3979 7456 3977 7431 3971 7418
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 25, 6:19 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 25, 6:19 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT MON JUN 25 2012
.SYNOPSIS...
A COLD FRONT CONTINUES TO SHIFT OFF THE COAST EARLY THIS EVENING.
LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND AND ITS
ADJACENT WATERS FROM TUESDAY INTO THURSDAY, AS HIGH PRESSURE FROM
THE WEST BUILDS INTO OUR REGION DURING THE MID WEEK PERIOD. A WARM
FRONT FROM THE WEST IS EXPECTED TO MOVE THROUGH OUR AREA ON
FRIDAY. A COLD FRONT MAY THEN ARRIVE ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE DRIER AIR CONTINUES TO MOVE INTO THE AREA FROM NORTHWEST TO
SOUTHEAST, WITH DEW POINTS TUMBLING THROUGH THE 50S AND EVEN INTO
THE 40S ACROSS THE NORTHWEST ZONES. THIS ALONG WITH THE MAIN LIFT
CONTINUING TO SHIFT OFFSHORE IS CUTTING DOWN ON THE INSTABILITY
AND LOW-LEVEL CONVERGENCE AVAILABLE TO SUSTAIN NEW SHOWERS OR
THUNDERSTORMS. THE POPS WERE ADJUSTED A BIT, BUT STILL HELD ONTO
SOME SLIGHT CHC TO LOWER CHC FROM WEST TO EAST EARLY THIS EVENING.
THE LEFTOVER ENHANCED WORDING WAS REMOVED. THE HOURLY TEMPERATURES
WERE TWEAKED BASED ON THE 22Z OBSERVATIONS, AND WITH SOME
INCORPORATION OF THE LAV/LAMP GUIDANCE.
CLEARING AFTER SUN DOWN. GUSTY NORTHWEST WINDS THIS EVENING FOR
A TIME AS THE DRIER AIR AND COOL POOL ALOFT ARRIVES.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
TUESDAY BLENDED 12Z/25 NCEP MOS GUIDANCE.
CLEAR TO START THEN DIURNAL CU-COLD POOL ALOFT GENERATED FOR TUE
AFTN MIGHT. THOSE CU MIGHT YIELD A SPRINKLE BUT WITHDREW THUNDER
SINCE IT APPEARED BEST CHC OF THUNDER OCCURRENCE WAS NE OF OUR FA.
GUSTY NW WINDS TUE TO NEAR 25 KTS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE MID LEVEL LOW WILL HAVE CUT OFF AND BEGUN A SLOW AND UNSTEADY
LIFT AWAY FROM THE REGION BY TUESDAY NIGHT, AND THE MAIN WEATHER
EVENT OVER THE LONG TERM MAY END UP BEING A RETURN OF HEAT AFTER
IT STARTS WITH BELOW NORMAL TEMPERATURES. THE RIDGE AXIS CENTERED
MAINLY TO OUR SOUTHWEST WILL NOT BUILD OVER THE AREA AS THE ONE
ASSOCIATED WITH THE HEAT WAVE FROM LAST WEEK, BUT H925 TEMPERATURES
FROM THE LATEST RUN OF THE RELATIVELY COOLER GFS SUPPORT 90 DEGREE
OR GREATER TEMPERATURES ACROSS THE DELAWARE VALLEY FROM TRENTON
SOUTH FROM FRIDAY THROUGH SUNDAY, AND ONE COULD MAKE A CASE FOR
THURSDAY ON THE FRONT END AND MONDAY ON THE BACK END. THE ECMWF
TEMPERATURES ARE WARMER. THIS OFTEN IS THE CASE, AND THE ECMWF ISN'T
ALWAYS (ALTHOUGH IT IS OFTEN) TOO WARM. DEW POINTS ARE EXPECTED TO
RISE WELL INTO THE 60S BY FRIDAY AND REMAIN THERE INTO SUNDAY, AND
THERE IS A DECENT CHANCE THAT AN EXCESSIVE HEAT WATCH EVENTUALLY WILL
COME OUT FOR THE HIGHLY URBANIZED PORTIONS OF THE DELAWARE VALLEY,
BUT FOR NOW WE WILL CONTINUE TO HIGHLIGHT THE POSSIBILITY IN THE
HWO. THERE IS A BETTER CHANCE OF CONVECTION DURING THIS TIME THAN
THERE WAS DURING THE HEIGHT OF THE LAST HEAT WAVE BECAUSE OF THE
WEAKER HEIGHTS AND THE FAIRLY FAST MID LEVEL FLOW ON THE PERIPHERY
OF A VORTEX PUSHING DOWN FROM EASTERN CANADA, AND THE WARM FRONT
THAT MOVES THROUGH BY FRIDAY MAY STALL NEARBY. HOWEVER, FOR THE TIME
BEING WE AREN'T DISPUTING HPC SLIGHT CHANCE TO LOWER CHANCE POPS
BEGINNING ON FRIDAY.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THROUGH EARLY THIS EVENING...VFR SCT TO BKN AOA 5000 FT. ISOLATED
SHOWERS AND THUNDER. GUSTY NW WINDS 20-25 KTS.
TONIGHT...VFR. NW G UNDER 20 KTS.
TUESDAY...VFR CLEAR TO START THEN OCNL BKN CIGS NEAR 5000-6000 FT
IN THE AFTN. NW G NEAR 25 KTS MIDDAY/AFTN. ISOLATED AFTERNOON AND
EARLY EVENING SPRINKLES POSSIBLE...MAINLY KABE/KTTN AREA.
OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY...VFR. MODERATE TO HIGH CONFIDENCE.
THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN LATE
NIGHT HAZE, FOG AND SOME LOW CLOUDS. LOW TO MODERATE CONFIDENCE.
FRIDAY AND SATURDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO
HAZE, FOG AND SOME LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON AND
EARLY EVENING SHOWERS AND THUNDERSTORMS. LOW TO MODERATE
CONFIDENCE.
&&
.MARINE...
WINDS SHOULD BECOME WIDESPREAD BLO SCA GUSTS FOR A WHILE TONIGHT
BUT AS THE NW FLOW GRADIENT INCREASES AND THE COOL POOL ARRIVES
OVER ANOMALOUSLY WARM SST...WHICH ARE STILL 3 TO 10 DEG F ABOVE
NORMAL DEPENDING WHERE YOU LOOK ALONG THE NJ/DE COAST..THAT SHOULD
AIR MOMENTUM TRANSFER OF WIND DOWNWARD.
SO AM EXPECTING PERSISTENT NW G15 OCNL 25 KTS LATE TONIGHT AND
TUE WITH ISO G 30 KTS DURING TUESDAY. 12Z/25 GFS TRANSFER WAS THE
PRIMARY GUIDE.
SEAS NEAR 4 FT IN THE OUTER ERN EDGE OF THE CW.
OUTLOOK...
MODERATE NORTHWEST WINDS AND SEAS THROUGH WEDNESDAY ARE EXPECTED TO
DIMINISH AND BACK TO SOUTHWEST BEFORE PICKING UP A BIT AGAIN BY
FRIDAY, BUT IN GENERAL WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA FROM TUESDAY NIGHT THROUGH SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GORSE/IOVINO
NEAR TERM...DRAG/GORSE
SHORT TERM...DRAG
LONG TERM...DELISI
AVIATION...DELISI/DRAG
MARINE...DELISI/DRAGHazardous weather outlook, Jun 25, 6:28 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 628 PM EDT MON JUN 25 2012 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-262230- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 628 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-262230- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 628 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND HUMIDITY FOR HIGHLY URBANIZED AREAS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-262230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 628 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 4:29 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL PERTH AMBOY 40.52N 74.27W
06/25/2012 E0.50 INCH MIDDLESEX NJ PUBLIC
0759 AM HAIL EAST BRUNSWICK 40.43N 74.42W
06/25/2012 E0.50 INCH MIDDLESEX NJ PUBLIC
0800 AM HAIL SOUTH RIVER 40.45N 74.38W
06/25/2012 E0.88 INCH MIDDLESEX NJ PUBLIC
0805 AM TSTM WND DMG 2 E HAMILTON TWP 40.21N 74.66W
06/25/2012 MERCER NJ LAW ENFORCEMENT
TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION
0900 AM TSTM WND DMG MILLSBORO 38.59N 75.29W
06/25/2012 SUSSEX DE 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
0903 AM TSTM WND DMG OAK ORCHARD 38.60N 75.17W
06/25/2012 SUSSEX DE EMERGENCY MNGR
A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD
0905 AM TSTM WND DMG LONG NECK 38.62N 75.15W
06/25/2012 SUSSEX DE EMERGENCY MNGR
NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
COLLAPSED
0913 AM TSTM WND GST DEWEY BEACH 38.70N 75.08W
06/25/2012 M69 MPH SUSSEX DE WEATHER FLOW
69 MPH GUST MEASURED AT DEWEY BEACH
1020 AM TSTM WND DMG DELMAR 38.46N 75.58W
06/25/2012 SUSSEX DE PUBLIC
SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.
1133 AM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
06/25/2012 M40 MPH ANZ470 NJ NDBC BUOY
35 KT WIND GUST AT BUOY 44009
1247 PM TSTM WND GST LEWES 38.78N 75.15W
06/25/2012 M68 MPH SUSSEX DE WEATHER FLOW
68 MPH GUST MEASURED AT LEWES
0258 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
06/25/2012 M60 MPH ANZ470 NJ NDBC BUOY
52 KT WIND GUST AT BUOY 44009
&&
EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200237 PHI1200240 PHI1200239 PHI1200242
PHI1200241
KLINESpecial weather statement, Jun 25, 4:54 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT MON JUN 25 2012
NJZ013-014-252200-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
454 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...
AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF PERTH AMBOY...MOVING
SOUTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR LEONARDO...RED
BANK AROUND 500 PM...RUMSON...FAIR HAVEN...HIGHLANDS...LITTLE SILVER
AROUND 505 PM...SEA BRIGHT...MONMOUTH BEACH...LONG BRANCH AND WEST
LONG BRANCH AROUND 510 PM.
FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR
DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4019 7400 4035 7432 4041 7425 4043 7425
4046 7421 4045 7420 4047 7418 4046 7416
4046 7412 4043 7406 4042 7401 4048 7402
4047 7398 4036 7396
FORECASTER: HEAVENERLocal storm report, Jun 25, 5:03 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL PERTH AMBOY 40.52N 74.27W
06/25/2012 E0.50 INCH MIDDLESEX NJ PUBLIC
0759 AM HAIL EAST BRUNSWICK 40.43N 74.42W
06/25/2012 E0.50 INCH MIDDLESEX NJ PUBLIC
0800 AM HAIL SOUTH RIVER 40.45N 74.38W
06/25/2012 E0.88 INCH MIDDLESEX NJ PUBLIC
0805 AM TSTM WND DMG 2 E HAMILTON TWP 40.21N 74.66W
06/25/2012 MERCER NJ LAW ENFORCEMENT
TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION
0900 AM TSTM WND DMG MILLSBORO 38.59N 75.29W
06/25/2012 SUSSEX DE 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
0903 AM TSTM WND DMG OAK ORCHARD 38.60N 75.17W
06/25/2012 SUSSEX DE EMERGENCY MNGR
A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD
0905 AM TSTM WND DMG LONG NECK 38.62N 75.15W
06/25/2012 SUSSEX DE EMERGENCY MNGR
NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
COLLAPSED
0910 AM WATER SPOUT 1 SW DEWEY BEACH 38.69N 75.09W
06/25/2012 ANZ455 DE LAW ENFORCEMENT
BRIEF WATERSPOUT MOVED EAST-NORTHEAST ACROSS REHOBOTH
BAY TOWARD DEWEY BEACH
0913 AM TSTM WND GST DEWEY BEACH 38.70N 75.08W
06/25/2012 M69 MPH SUSSEX DE WEATHER FLOW
69 MPH GUST MEASURED AT DEWEY BEACH
1020 AM TSTM WND DMG DELMAR 38.46N 75.58W
06/25/2012 SUSSEX DE PUBLIC
SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.
1133 AM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
06/25/2012 M40 MPH ANZ470 NJ NDBC BUOY
35 KT WIND GUST AT BUOY 44009
1247 PM TSTM WND GST LEWES 38.78N 75.15W
06/25/2012 M68 MPH SUSSEX DE WEATHER FLOW
68 MPH GUST MEASURED AT LEWES
1248 PM MARINE TSTM WIND LEWES 38.78N 75.15W
06/25/2012 M59 MPH SUSSEX DE NOS PLATFORM
51 KT WIND GUST AT LEWES NOS PLATFORM
0258 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
06/25/2012 M60 MPH ANZ470 NJ NDBC BUOY
52 KT WIND GUST AT BUOY 44009
&&
EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200244 PHI1200237 PHI1200240 PHI1200239
PHI1200242 PHI1200243 PHI1200241
KLINESpecial weather statement, Jun 25, 5:20 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT MON JUN 25 2012
NJZ013-014-019-020-026-252215-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
520 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR WOODRUFF...CASSVILLE AROUND 530
PM...CEDAR GLEN WEST...LEISURE KNOLL AROUND 545 PM...LEISURE
VILLAGE...LEISURE VILLAGE WEST-PINE LAKE PARK AROUND 600 PM...LEISURE
VILLAGE EAST AND HOLIDAY CITY-DOVER AROUND 615 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL UP TO PENNY SIZE AND FREQUENT...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THIS STORM.
LAT...LON 3998 7405 3998 7404 3989 7408 3981 7408
3982 7411 3992 7410 3990 7412 3986 7412
3983 7414 4002 7464 4014 7458 4013 7402
FORECASTER: HEAVENERSpecial weather statement, Jun 25, 6:57 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT MON JUN 25 2012
NJZ020-026-260000-
COASTAL OCEAN NJ-OCEAN NJ-
657 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...
AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTH OF TOMS RIVER...MOVING SOUTHEAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR SHIP BOTTOM AROUND 700 PM
AND NORTH BEACH HAVEN AROUND 705 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3955 7423 3950 7428 3950 7432 3960 7439
3964 7439 3977 7418 3974 7415 3972 7415
3974 7414 3972 7411
FORECASTER: HEAVENERSpecial weather statement, Jun 25, 7:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT MON JUN 25 2012
NJZ020-026-027-260015-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
716 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 23 MILES SOUTHWEST OF TOMS RIVER...MOVING
SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR NEW GRETNA AROUND
730 PM...BASS RIVER STATE FOREST AROUND 735 PM...MYSTIC ISLAND AROUND
755 PM...TUCKERTON...MANAHAWKIN AROUND 800 PM...TUCKERTON AROUND 805
PM AND BEACH HAVEN WEST AROUND 810 PM.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.
FREQUENT LIGHTNING STRIKES WITH WIND GUSTS TO 40 MPH AND SMALL HAIL
ARE POSSIBLE WITH THIS STORM.
LAT...LON 3955 7423 3950 7428 3950 7430 3950 7433
3952 7436 3954 7434 3954 7438 3965 7453
3976 7437 3968 7414
FORECASTER: HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:25 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland | 95 min |
| Jun 25, 3:44 AM EDT | Small Craft Advisory | PHI | 41 hr | |
| Jun 25, 7:05 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 55 min |
| Jun 25, 7:44 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 61 min |
| Jun 25, 7:46 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 59 min |
| Jun 25, 7:58 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 47 min |
| Jun 25, 8:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 25, 8:26 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 108 min |
| Jun 25, 8:46 AM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 59 min |
| Jun 25, 9:07 AM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 25, 9:10 AM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 25, 9:37 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 53 min |
| Jun 25, 10:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 25, 10:30 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 7 hr | |
| Jun 25, 10:45 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 11:32 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 25, 11:53 AM EDT | Special Weather Statement | PHI | Atlantic | 37 min |
| Jun 25, 12:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 25, 12:34 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 25, 1:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 25, 1:27 PM EDT | Special Weather Statement | PHI | Atlantic | 63 min |
| Jun 25, 1:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 2:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 2:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 25, 2:29 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 25, 3:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 3:23 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 25, 3:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 4:01 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 44 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | PHI | Monmouth | 66 min |
| Jun 25, 5:12 PM EDT | Small Craft Advisory | PHI | 28 hr | |
| Jun 25, 5:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.